default-icon
Sex time issue
Hi sir During sex I discharge so quickly even within 5mins...2nd time also I discharge 10mins max...So I need to increase sex time so that I enjoy more with partner ...
108 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Its Natural, don't run behind increasing time because that medicine will ruin your sex life fue to side effects
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.